Valuation and optimal design to defaultable security

Tom 33 / 2006

Jianhui Huang, Na Li Applicationes Mathematicae 33 (2006), 305-321 MSC: 49K45, 60G35, 60H10. DOI: 10.4064/am33-3-6


Herein, we develop a backward stochastic differential equation (BSDE) valuation of securities with default risk. Consequently, the optimal recovery problem with quasi-linear utility functions is discussed with the help of the stochastic maximum principle. Finally, two important examples: the exponential and power utility cases are studied and their business implications are considered.


  • Jianhui HuangCAB 632
    Department of Mathematics
    and Statistics
    University of Alberta
    Edmonton, Alberta
    Canada T6G 2G1
  • Na LiDepartment of Real Estate
    and Construction
    The University of Hong Kong
    Pokfulam, Hong Kong

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek